# SDR USAA2012123100007

- Difficulty date: December 30, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 48,280 hours, 18,036 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4090
- Condition: Inoperative
- Location: Cabin
- Part time: 38,202 hours, 15,653 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GOGO MOD - FOUND TWO CEILING EMERGENCY LIGHTS NOT WORKING.  REPLACED MID RIGHT EMERGENCY POWER SUPPLY UNIT 12WL.  OPS CHECK GOOD IAW A320 MM 33-51-38-400-001-A.
